Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

On medication for UTI, having bleeding and passing flesh while urinating - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions
User :   hello i have uti and im taking pills for it last night i started bleeding withche is odd becaues im on depo and i also peed out flesh why is that and when will the bleeding stop                                                  
Doctor :   hi
User :   hello i have uti and im taking pills for it last night i started bleeding withch is odd becaues im on depo and i also peed out flesh why is that and when will the bleeding stop
Doctor :   what medications are you taking at present?
Doctor :   was urine analysis done?
Doctor :   when is your next depo shot due?
User :   yes there was a urin analysis done
User :   and i get my next on next month
Doctor :   what did the result show?
User :   im using sulfamethixazoletmo
User :   they said i have a uti
Doctor :   was there a lo of bleeding or a little bleeding?
Doctor :   was it fresh blood that came?
User :   but could not tell me where the flesh came from and why and its allot of blood and its not flesh blood its flesh
Doctor :   then further tests need to be done
Doctor :   to see frim where the flesh is coming
Doctor :   you would require to meet a urologist
User :   should i see a obgyn
Doctor :   to get a possible cystoscopy done
Doctor :   to see if its coming from the bladder itself and to look for the cause of it
Doctor :   and treat it
Doctor :   since it is related to urinary tract, seeing a urologist is better
User :   okay thank you so much
Doctor :   is there anything else you would like to ask me?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor